# SDR QMLA2011041311046

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- Aircraft time: 4,181 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,181 hours
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, PILOT REPORTED THE ACFT ENCOUNTERED AN INTERMITTENT ELECTRICAL MALFUNCTION.   NO CAUTION OR WARNING LIGHT ILLUMINATED.  AT APPROX 10MIN INTO THE FLIGHT ALL RADIOS AND MOST SYS AND NAVIGATION INSTRUMENTS FAILED.  ROTOR AND N2 REMAINED IN THE NORMAL OPERATING RANGE.  ACFT MADE A PRECAUTIONARY LANDING.  MECHANIC ARRIVED TO TROUBLESHOOT SYS TO FIGURE OUT THE CAUSE.  AT THAT TIME, CHECKED THE MAIN ACFT BATTERY FOR PROPER CONNECTION.  CHECKED OK.  CHECKED WIRES ON THE STARTER GENERATOR, CHECKED OK.  CHECKED THE MAIN WIRE GOING INTO THE AVIONICS BUSS BAR, IT TOO, CHECKED OK.  CHECK ALL SWITCHES ON THE CENTER CONSOLE FOR PROPER OPERATION GEN., MASTER DISCONNECT AVIONICS SWITCH.   BATTERY SWITCH, INSPECTED THE PP6 CARD UNDER THE SWITCH PANEL.  ALL CHECKED OK.  AT THIS TIME ELECTED TO START THE ACFT WITH AUX CART, ACFT STARTED NORMAL.   AT THIS TIME THE GENERATOR WAS SWITCHED TO THE ON POSITION AND ALL  ACFT SYS OPERATED NORMALLY.  RAN THE ACFT FOR 15 MIN TO CHARGE UP ACFT BATTERY, THEN SHUTDOWN AND RESTARTED THE ACFT IN NORMAL CONFIGURATION.  ACFT STARTED FINE, RAN IT AGAIN FOR10 MIN THEN SHUTDOWN AND SIGNED OFF AS ALL SYS ARE NORMAL COULD NOT DUPLICATE PROBLEM.
